















Unlocking SDG 16.9: Harnessing the UN Legal Identity Agenda for Leaving No One Behind

Countries: Bangladesh, the Democratic Republic of Congo, Ethiopia, India, Nigeria, and Pakistan

VENUE: Danny Kaye Hall, UNICEF HQ, 3 UN Plaza, New York

TIME: Friday, September 15, 2023 (10:00 am – 12:00 pm)

Moderator: Femi Oke

Agenda:

Time	Activity	Speaker
10:00 – 10:10	Welcome & Opening remarks – setting the context	UNICEF Deputy Executive Director
10:10- 10:15	Civil Registration and Vital Statistics (CRVS): A dual role in advancing and achieving the SDGs	UNFPA Deputy Executive Director
10:15 – 10:20	Moving the CRVS Agenda forward	Bloomberg Philanthropies/ Data for Health Initiative
10:20 – 10:45	Innovative Approaches and Digitization - Panel Discussion (25 min)	Team leads from countries
10:45 – 11:05	Multisectoral Collaboration – Panel Discussion (25 min)	Team leads from countries
11:05 - 11:20	Q&A with audience (15 min)	
11:20 – 11:45	Challenges and Solutions – Panel Discussion (25 min)	Team leads from countries
11:45 – 11:50	Release of Reports (5 min)	UNLIA Co-chairs
11:50 – 11:55	Action Points and Next Steps (5 min)	UNICEF Director, Child Protection
11:55 – 12:00	Group Photo	
12:00- 12:45	Snacks and Drinks	